# SDR USAASB00177

- Difficulty date: June 23, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N240AU
- Make and model: Boeing 737201
- Aircraft serial: 22355
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Failed
- Location: Cockpit
- Part time: 27,596 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

CLE - FLT 1231 - ON APPROACH TO CLE, CREW WAS UNABLE TO EXTEND FLAPS.  CREW ACCOMPLISHED GO AROUND AND QUICK REFERENCE HANDBOOK PROCEDURES.  CREW RECEIVED PARTIAL FLAPS USING ALTERNATE FLAP METHOD.  HAD FULL LEADING EDGE DEVICES AND 15 DEGREES FLAPS ON TRAILING EDGE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE FLAP BYPASS VALVE INTERMITTENTLY OPERATING DUE TO A BAD FLAP POSITION INDICATOR.  REMOVED AND REPLACED THE FLAP POSITION INDICATOR AND REMOVED AND REPLACED FLAP BYPASS VALVE (P/N AV13J5144) AS PRECAUTIONARY.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
